| Model Number |
10602 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
09/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that an adverse event occurred.The target lesion was located in a coronary vessel.A 2.25x16mm synergy stent was advanced to treat the lesion.However, the device failed to cross the lesion and caused a delay of procedure that resulted to an adverse event.The procedure was completed with a 2.5x12mm non-bsc stent.No further patient complications were reported and the patient's status was stable.